# SDR DHL2005751003

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER OVER FWD ENTRY DOOR CRACKED AND BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT COVER ASSY AND TESTED EMERGENCY LIGHT SYS IAW B727 M/M 33-50-01.  OPS CKS NORMAL. P/N: 11-0368-25NF INSTALLED.
